# SDR IPXA2020050654956

- Difficulty date: May 3, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 10,664 hours, 1,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Pulled
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ADOOR SEAL OF L1 DOOR AS DAMAGED.DOOR SEAL PULLED FRAME. REALIGNED SEAL INTO CHANNEL IAW AMM 52-09-02. SEAL NOT DAMAGED. OK FOR SERVICE.
